# SDR USAA040388

- Difficulty date: June 28, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266031
- Condition: Delaminated
- Location: Nr 3 Slat
- Part time: 52,977 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN AND CORE BOND WITH DELAMINATION 2 INCH AREA, LEFT WING NR 3 SLAT INBOARD AFT CORNER TOP SURFACE.  REMOVED DAMGAED SKIN AND CORE, INSTALLED INTERNAL AND TOP DOUBLER AND NEW CORE MATERIAL PER BOEING SRM 51-70-10.  (M)
